# SDR R61A201812021188

- Difficulty date: December 2, 2018
- Submitted: December 2, 2018
- Operation: Air carrier
- Aircraft: N436YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000424
- Aircraft time: 11,029 hours, 7,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17005663003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE THE ACFT IS IN HEAVY CHECK MAINT FOUND CORROSION AT FWD WET AREA 3 HOLE DOUBLER FR 13-14 AS MARKED. REMOVED AND REPLACED 3 HOLE DOUBLER FWD WET AREA REF SRM 51-40-08.
